# SDR SIMA200533602

- Difficulty date: November 27, 2005
- Submitted: December 19, 2005
- Operation: Air carrier
- Aircraft: N665AR
- Make and model: Emb EMB-145LR
- Aircraft serial: 145778
- Aircraft time: 4,628 hours, 4,353 cycles
- Engine: Allsn AE3007A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14525381003
- Condition: Corroded
- Location: Fuselage
- Part time: 4,628 hours, 4,353 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT OMEGA BEAM WAS FOUND TO BE CORRODED AT FRAME 20.  REMOVED THE CORROSION BY MAKEING A CUTOUT.  PREPARED A DOUBLER, FILLER, PLATE AND 2 SHIMS.  REPAIR DONE IAW SRM.  (K)
